# SDR DALA1127539871

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR OTBD T/E SPAR CRACKED, OTBD HOLE IN SPAR ELONGATED.  CUT OUT DAMAGED SECTION OF CHANNEL 7" LONG IAW SRM 51-70-5.  NDT TO VERIFY DAMAGED CONTAINED.  ORIG MAT 2024T3 .025 IAW SRM 51-70-5.  FABBED 1EA CHANNEL MAT 2024T3, PO 1120031.  MAT FOR SPLICE 2024T3 .032 PO 1120187.  FABBED IAW SRM 51-70-5. INSTALLED IAW SRM 51-70-5, ADDED WEIGHT 46 GRAMS.  REQUIRED INSPECTION COMPLETED.
